About

Member has chosen to not make this information public.

Groups (1)

Pages

Member not yet following any Pages.

Posts (1)

Jul 10, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

Hey, I am thirty years old and I was diagnosed bipolar when I was a teenager. {among other things} Anyway about 11 years ago I started Paxil. I dont recommend any of these of course. And I am a terrible procrastinator who took my daily dose at night. I didnt know if I missed a dose until well into the next day when I was like ohmygod what is wrong with me. Oh thats you without your meds. Oh no, thats my body losing levels of a chemical it became dependant on, it in no way reflected me as a person. and if i didnt get my script filled on time? It was pure hell. One time it was over a weekend and I went without it. The first day was physically bad. My body was cramping a little but my emotions were all over the place and I was mentally drained. The next day was a hundred times worse and my mind was just getting more and more foggy. By sunday, because i had to wait for the doctors office to approve another refill or something i should have taken care of a week earlier. anyway sunday was surreal . like dreamlike, it didnt feel real at all. I couldnt hardly move or stop crying and i made someone drive my son who was at the time 5 or 6 and me to my mothers house across town because I just knew i wasnt going to wake up in the morning. I was convinced I was actually going to die. I told the doctors and my pharmacist/ who said it was extremely dangerous to do that and from then on if i ever ran out, he would loan me some to prevent the terrors i mentioned before. I told my then doctor to get me off that pill. Jumped from the frying pan, and into the fire. I was put on EFFEXOR. Mind you these arent even bipolar specific medications. I started out taking 150 mgs. Like you. Dayton just turned ten years old so I was taking it that long. About two weeks ago I was cut down to 75 mgs. This is still quite a cut. I mean they took 75 mgs of what my body has become quite attached to. Ive lost quite a bit of weight and when i do manage to sleep, although im ALWAYS tired, I have the craziest dreams. I mean they are out there. Im so happy to be ridding this poison from my body but all the time i find myself wanting to sneak another dose jsut to feel slightly better. Physically I feel like Ive been run over by a boat and my mind is blurry and reality is faded. Im going to find somewhere to start a blog because theres so much more i need to share. I think I can really help somebody.